# SDR CALA0001205

- Difficulty date: August 4, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- Aircraft time: 42,467 hours, 20,118 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT LT SERVICE DOOR AFT SCUFF PLATE SUPPORT BRACKET CORRODED.  THE BRACKET WAS REMOVED AND A NEW BRACKET WAS INSTALLED IAW SRM 51-10-2, 51-10-3, AND 51-20-0.
